# SDR COMA0670178

- Difficulty date: August 22, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 10,344 hours, 7,651 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Connector
- Condition: Dirty
- Location: Controller
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT 5577 - EN ROUTE ATL-MSP RECEIVED A CABIN DOOR PRESSURE WARNING WITH RAPID CHANGES IN CABIN PRESSURE, CREW PERFORMED AN EMERGENCY DESCENT AND FLIGHT LANDED AT MSP WITHOUT INCIDENT.  REMOVED, CLEANED AND RE-INSTALLED CONNECTORS FOR BOTH CABIN PRESSURE CONTROLLERS.
